# SDR DALA2021121307687

- Difficulty date: December 10, 2021
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 69,229 hours, 32,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 CRACK IN HOLE #2, (1) CRACK IN HOLE #3 - FR16 LHS CROSSBEAM SPLICE AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-595130. (2047485)
